# SDR CKSA95030

- Difficulty date: May 16, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N815CK
- Make and model: Doug DC-8-63F
- Aircraft serial: 46151
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corrosion
- Location: Fs 1660-1670
- Part time: 32,661 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OSC - AFT ACCESSORY COMPARTMENT STATION 1660-1670 AT RIGHT OUTBOARD SEAT TRACK FLOORBEAM AND FLOOR HAVE CORROSION.  REPAIRED FLOORBEAM AT STATION 1660 RIGHT SIDE IAW EA 95-135.B AND DWG NR SKA95093-1.  CLEANED AND TREATED FLOOR IAW SRM 51-1-8.  (M)
